# SDR ASAA0480071

- Difficulty date: February 9, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 5930640
- Condition: Debonded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV1 CHECK, FOUND LEFT ENGINE LOWER AFT COWL COMPOSITE MATERIAL IS SEPARATING AT FORWARD ATTACH HOOK.  REBONDED COMPOSITE PER EA 7110-01220.  (M)
